# SDR ASAA2018100826407

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,103 hours, 7,571 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IN AUTO MODE SHOWS GROUND RETURNS AT 60 NM. SOLID GRND RETURNS DEPICTED PAST THAT. IN MANUAL MODE SHOWS GROUND RETURNS AT 80 NM WITH -1 DEGREE TILT. UNABLE TO TELL WHAT IS GROUND RETURN VS WX. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF WX RADAR SYSTEM PER AMM 34-43-00-710-810-001. NO FAULTS FOUND.
